# SDR ASAA2020062232826

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,831 hours, 9,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11640
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 46,770 hours, 15,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LITE ILLUMINATED AFTER START ON M/C RECALL PACK LITE EXTINGUISHES ON RESET. GROUNDED - YES. BITE OF R/H PACK TEMP CONTROLLER SHOWED RAM AIR ACT FAIL. REF B737-800 FIM 21-62 TASK 836. REQUIRES REPLACEMENT OF R/H RAM AIR INLET ACTUATOR. REMOVED AND REPLACED THE RT RAM AIR INLET ACTUATOR, IAW AMM 21-51-21.
